TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Voldermorts Stalker

I can't get enough
*********
 
WhisperingSilence's Avatar
 
Age: 28
Gender: Female
Location: where ever the coffee is

Posts: 3,461
Blog Entries: 1470
Join Date: January 6th 2009

Sertraline/zoloft making me feel sick? - January 14th 2018, 10:26 PM

This thread has been labeled as triggering by the original poster or by a Moderator. Please take this into consideration before continuing to read.

so about nearly two weeks ago a Dr at my Drs pre-scribbed me sertraline/zoloft under the instructions of the community mental health team... since taking it ive been feeling really sick but im not physically sick... its been like really bad today - the only times i havent felt sick is when i've been eating but at the same time i dont like exactly feel hungry either im having to pretty much force myself to eat im due to see the dr for a review in a couple of weeks.... the thing is i want to come of this medication because of the side effects but the dr did say there would be some side affects... which i did like accept... but this feeling of nausea etc is there like all the time... only time its relived is when im eating - but i have to force myself to eat what do i do ?



BADGER BADGER BADGER.........MUSHROOM!!!
Videos team
, articles team and helplink mentor and associate live help operator.
   
  (#2 (permalink)) Old
Kate* Online
Newsletter Tips Writer
Outside, huh?
**********
 
Kate*'s Avatar
 
Name: Katie
Age: 31
Gender: Female
Location: Ohio

Posts: 4,637
Join Date: January 6th 2009

Re: Sertraline/zoloft making me feel sick? - January 15th 2018, 12:11 AM

Try taking it with food and see if that helps. If not, talk to them about coming off of it.


Member Since: September 19, 2007
LHO: March 31, 2008- October 13, 2012

"Freedom is what you do with what's been done to you." Jean Paul Sarte
   
  (#3 (permalink)) Old
.:Bibliophile:. Offline
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,455
Blog Entries: 1722
Join Date: January 18th 2009

Re: Sertraline/zoloft making me feel sick? - January 15th 2018, 01:18 AM

Hey there,

I think it is important to consult with your doctor or your mental health team about the current side effects. However, one thing I will say is that it isn't uncommon to experience certain side effects and than have them fade away after you've adjusted to the medication. A lot of the time the side effects will fade after about two weeks but it isn't uncommon to have it last a bit longer for some people. I think you should consult with your doctor's or mental health team to make sure that this particular side effect isn't an uncommon one and to discuss the best course of action. They might determine that you need to go off the medication due to the side effect or they might advise you to wait. I know I had an experience where my doctor thought I should wait a while to see if a particular side effect faded and it did.

However, ultimately, it IS your decision. So, if you are advised to wait it out and do not feel as though you can or want too; you have the right to tell them that and request to be put on a different medication all together.

Talk to the treatment team and see what they suggest and go from there.

Best regards.


|Lead Moderator|Newsletter Officer|
   
  (#4 (permalink)) Old
Voldermorts Stalker

I can't get enough
*********
 
WhisperingSilence's Avatar
 
Age: 28
Gender: Female
Location: where ever the coffee is

Posts: 3,461
Blog Entries: 1470
Join Date: January 6th 2009

Re: Sertraline/zoloft making me feel sick? - January 16th 2018, 09:49 AM

ive got to pick up a prescription for the amitriptyline today. so im like gona ask for a quick chat with a dr then. and if not book in to like see one in the like the next few days... im not like gona take it today and see if i feel nausea etc because theres like also alot of viruses going around... i know i shouldnt just like stop taking it but the medication isnt really helping its like making me feel worse...



BADGER BADGER BADGER.........MUSHROOM!!!
Videos team
, articles team and helplink mentor and associate live help operator.
   
Closed Thread

Bookmarks

Tags
feel, making, sertraline or zoloft, sick

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.